# SDR CA000824016

- Difficulty date: September 8, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Mooney M20
- Engine: Lyc IO360A1A
- Propeller: Mcauly B2D34C53
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)  FOUND OIL FILTER HOUSING INSTALLED ON AIRCRAFT, 180 OUT. CAUSED AIRCRAFT ENGINEOIL TO OVER HEAT. THIS IS THE SECOND TIMEI I HAVE FOUND THIS PROBLEM. THERMO VALVE DOES NOT LINE UP WITH OIL COOLER PASSAGE. NO COOLING FOR OIL.
